ACETAMINOPHEN (a set a MEE noe fen) is a pain reliever. It is used to treat pain and fever.
This medicine is for injection into a vein. It is given by a health care professional in a hospital or clinic setting.
Talk to your pediatrician regarding the use of this medicine in children. While this drug may be prescribed for children as young as newborns for selected conditions, precautions do apply.
Side effects that you should report to your doctor or health care professional as soon as possible:
allergic reactions like skin rash, itching or hives, swelling of the face, lips, or tongue
fever or chills, sore throat
general ill feeling or flu-like symptoms
loss of appetite, nausea
redness, blistering, peeling or loosening of the skin, including inside the mouth
trouble passing urine or change in the amount of urine
unusual bleeding or bruising
unusually weak or tired
yellowing of the eyes or skin
Side effects that usually do not require medical attention (report to your doctor or health care professional if they continue or are bothersome):
certain medicines that treat or prevent blood clots like warfarin
other medicines with acetaminophen
This does not apply.
This drug is given in a hospital or clinic and will not be stored at home.
They need to know if you have any of these conditions:
if you often drink alcohol
an unusual or allergic reaction to acetaminophen, other medicines, foods, dyes, or preservatives
pregnant or trying to get pregnant
Tell your doctor or healthcare professional if your symptoms do not start to get better or if they get worse.
Do not take other medicines that contain acetaminophen with this medicine. Too much acetaminophen can be very dangerous and cause an overdose. Always read labels carefully.
Report any possible overdose to your doctor right away, even if there are no symptoms. The effects of extra doses may not be seen for many days.